MAUDE Adverse Event Report: DEPUY MITEK LLC US LATARJET CANN. SCREWDRIVER; ORTHOPAEDIC INSTRUMENT EXTRACTOR

DEPUY MITEK LLC US LATARJET CANN. SCREWDRIVER; ORTHOPAEDIC INSTRUMENT EXTRACTOR
Model Number 285220
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was deformed and bent.There were scratches observed on the returned device but have no impact on the device functionality.Hence, the reported condition can be confirmed.The possible root cause for the reported condition can be that the device encountered unintended forces during its use.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field a manufacturing record evaluation was performed for the finished device lot number and no non-conformances related to the reported complaint condition were identified.
 
Event or Problem Description
It was reported from the affiliate that the latarjet cann.Screwdriver device bolts that hold the driver shaft in the handles can come loose or hold debris under them.During an in-house engineering evaluation, it was determined that the distal tip of the screwdriver was deformed and bent.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the procedure or whether a like device was available for use.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
LATARJET CANN. SCREWDRIVER
Common Device Name
ORTHOPAEDIC INSTRUMENT EXTRACTOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12190014
Report Number1221934-2021-02212
Device Sequence Number3590357
Product Code LXH
UDI-Device Identifier10886705017904
UDI-Public10886705017904
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number285220
Device Catalogue Number285220
Device Lot Number16F01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1